MAUDE Adverse Event Report: EXACTECH, INC. GLENOSPHERE, 36MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. GLENOSPHERE, 36MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-31-36
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/26/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation.(d10) concomitant device(s): (b)(6), 300-01-13 - equinoxe, humeral stem primary, press fit 13mm; (b)(6), 315-35-00 - glnd kwire; (b)(6), 320-10-00 - equinoxe reverse tray adapter plate tray +0; (b)(6), 320-15-05 - eq rev locking screw; (b)(6), 320-20-00 - eq reverse torque defining screw kit; (b)(6), 320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm; (b)(6), 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm; (b)(6), 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm; (b)(6), 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm; (b)(6), 320-35-01 - small glenoid plate; (b)(6), 320-36-00 - 36mm humeral liner +0 unconstrained; (b)(6), 531-20-00 - shldr gps rvrs drill kit; (b)(6), 531-78-20 - shouldr gps hex pins kit; (b)(6), a10012 - gps implant kit v2.
 
Event or Problem Description
As reported, approximately 10 months post op initial right tsa, this 73 y/o female patient was revised due to pain.Lateralised glenosphere to reduce impingement pain.Liner had to be removed to gain access to glenosphere.Patient was last known to be in stable condition following the event.Unable to obtain photos/x-rays.Product not returning - discarded by hospital.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the pain and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information: please disregard this report as it was submitted in error.Event was previously reported under report # 1038671-2023-01165.

Brand Name
GLENOSPHERE, 36MM
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key17144817
Report Number1038671-2023-01379
Device Sequence Number14847125
Product Code KWT
UDI-Device Identifier10885862534934
UDI-Public10885862534934
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K180632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-31-36
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2023
Supplement Date Received by Manufacturer09/11/2023
07/31/2025
Initial Report FDA Received Date06/16/2023
Supplement Report FDA Received Date10/05/2023
07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Patient Age73 YR
Patient SexFemale